# SDR CALA2019111601988

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 34,448 hours, 11,813 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 8014
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRPORT DUE TO STRONG ODOR ONCE A/C WAS AIRBORNE WIT H TAKEOFF THRUST PER FLT CREW DEBRIEF A/C UNDER MAX LANDING WEIGHT SMOOTH LANDING NORMAL SPEED. NO ABNORMAL INDICATIONS,"SMOKE SMELL"AND "LIGHT HAZE" DISSAPATED IN FLIGHT WITH NO REOCCURENCE PRIOR TO LANDING CREW COMPLETED SMOKE/ODOR QUESTIONAIRE. DUE TO WORK ON #2 ENG, OPENED COWLING AND CHECKED, NOTHING ABNORMAL FOUND, PERFORMED HIGH POWER RUN ON BOTH ENGS AND PACKS, NO ODOR, FOUND OVEN 204 WITH ODOR, REPLACED OVEN 204. ADD EMP:U54382 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1013868  SN OFF 4359 OVEN, SMALL, ST  OFF 99-2532-9-0001 4359 ON 99-2532-9-0001 8014
